| Catalog Number |
CM42500E-07 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd gravity iv sets the roller clamp was missing.There was no report of patient impact.The following information was provided by the initial reporter: missing roller clamp.
Additional Manufacturer Narrative
Correction: b.3.Date of event: 05-apr-2023.H6: investigation summary a complaint of a set being assembled without a roller clamp was received from the customer.No product or photo was returned.The customer complaint of misassembled could not be verified due to the product not being returned for failure investigation.A device history record review for model cm42500e-07 lot number 22109417 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description